Alternating cubic Euler sums with binomial squared terms

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) Alternating cubic Euler sums with binomial squared terms. International Journal of Number Theory, 14 (05). pp. 1357-1374. ISSN 1793-0421

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38716
DOI https://doi.org/10.1142/s1793042118500859
Official URL https://www.worldscientific.com/doi/abs/10.1142/S1...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords alternating harmonic numbers; binomial squared coefficients
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login